Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/810
Title: Radio Mean Number of Some Subdivision Graphs
Authors: Ponraj, R
Narayanan, S. Sathish
Subject: Star;Wheel;Bistar
Issue Date: 2016
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2016, Vol. 9 Issue 1, Pages 45 - 64
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
650490.pdf140.79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.